# SDR DALA2016060804459

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 49,630 hours, 18,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND BATTERY PACK M1675 INOPERATIVE.  MAINTENANCE R & R BATTERY PACK M1675 IAW AMM 33-51. OPS TEST OK.
